# SDR CALA2025123012518

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N17002
- Make and model: Boeing 787-10
- Aircraft serial: 40930
- Aircraft time: 28,961 hours, 3,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5F FWD EMERGENCY PATH LIGHT BROKEN.   REPLACED 5F EMERGENCY LIGHT, OPS CHECK GOOD IAW AMM 33-51-06.
